# SDR COMA0110152

- Difficulty date: October 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1259
- Aircraft time: 22,437 hours, 23,392 cycles
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 20563
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT MECHANICS TAXIED A/C TO HANGAR FROM GATE AND FELT A BRAKE DRAGGING. A/C WAS JACKED AND THE LEFT INBD BRAKE WAS FOUND TO BE DRAGGING.  AFTER THE BRAKE WAS REMOVED, IT WAS DISCOVERED THAT ONE OF THE RETURN SPRING ASSEMBLIES "PIN" WAS BROKEN AT END THAT ATTACHES TO THE PRESSURE PLATE. REMOVED BRAKE ASSEMBLY AND INSTALLED SERVICEABLE BRAKE ASSEMBLY I/A/W EMB-120 MM 32-41-05 P401-404.
